I found more intense light headiness and more frequent arrhythmias such as premature beats and tachycardia (SVT).
I am not under those medications but if you find they have some unusual effects let your doctor know. Every person react differently to medication even if others have no problems taking them together. I have switch medications that made me feel worst or didn't work for me although according to my doctor they where the most commonly prescribed.
You know your body better than any one else (including doctors).
I hope you fell better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2009 • 1 answer
Posted 13 Jun 2010 • 1 answer
Posted 26 Jun 2014 • 1 answer
Posted 26 Dec 2015 • 1 answer
Supraventricular Tachycardia - SVT is ruining my life! It has gotten so bad lately that most days I?
Posted 27 Oct 2016 • 1 answer